# SDR REXA2022051100840

- Difficulty date: March 10, 2022
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320753S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT STRINGER 27L, BETWEEN FS 349.00 AND FS 364.00 IS CORRODED.	REMOVED CORRODED INTERCOSTAL AND  INSTALLED A NEW/SERVICEABLE INTERCOSTAL, IAW CRJ 900 SRM'S #51-40-11-001-001-A01, #51-42-21-001-001-A01, & #51-42-06-001-001-A01.
